# SDR CALA2024022800590

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143T82365
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATING ITEM: 63-5310-1-2503, FLC DOOR CUTOUT LWR SILL F/S 498 FLOOR STUB FRAME END SPLIT RBL 40-42, TAG# 8122. LEFAIVE.
